# SDR R61A201612080722

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 31,478 hours, 18,820 cycles
- System (JASC): 5270 · Door Warning System
- Part: Shaft
- Condition: Damaged
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE L2 DOOR LATCH INDICATOR WAS NOT SHOWING GREEN WHEN DOOR WAS CLOSED.  MAINTENANCE REMOVED AND REPLACED ROLLER DETECTOR SHAFT IAW AMM AND OPS CHECKED GOOD.
